Vol. 59, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
On tree structures in Banach spaces

R. E. Harrell and Les Andrew Karlovitz

Vol. 59 (1975), No. 1, 85–91

The purpose of this note is to relate the structure of flat Banach spaces to the “trees” of James. Based on this and some recent work of several other authors, we explore a similar relation for two further classes of spaces, namely spaces which are dual to spaces containing a subspace isomorphic to l1 and spaces which are dual to spaces that are not separable.

Mathematical Subject Classification
Primary: 46B05
Received: 17 July 1974
Published: 1 July 1975
R. E. Harrell
Les Andrew Karlovitz